# SDR TRAX200600900

- Difficulty date: October 20, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 4,803 hours, 3,965 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT GEAR RETRACTION GOT I/B ANTI SKID MSG, MLG DISAGREE MSG STAB/MACH TRIM DISCONNECT AND PROX SYSTEM STATUS MSG.  ALL MESSAGES CLEARED AFTER RUNNING QRH FOR GEAR DISAGREE.  A/C RETURNED TO DAB AFTER T/O, EMERGENCY DECLARED.
